Fejér type integral inequalities related with geometrically-arithmetically convex functions with applications

[img]
Preview
document.pdf - Published Version (312kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Latif, MA and Momoniat, E (2019) Fejér type integral inequalities related with geometrically-arithmetically convex functions with applications. Acta et Commentationes Universitatis Tartuensis de Mathematica, 23 (1). pp. 51-64. ISSN 1406-2283

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/39761
DOI https://doi.org/10.12697/ACUTM.2019.23.05
Official URL http://acutm.math.ut.ee/index.php/acutm/article/vi...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords geometrically symmetric function; differentiable function; Fejér type integral inequalities; Hermite-Hadamard type inequalities; geometrically-arithmetically convex functions; Hölder integral inequality; geometrically-arithmetically convexity
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login